# SDR ABXA030452

- Difficulty date: November 26, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- Aircraft time: 56,748 hours, 60,873 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON FIRST GEAR EXTENSION, NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE AND RED GEAR UNSAFE LIGHT WAS LIT.  CYCLED GEAR AND RECEIVED 3 GREEN.  FOUND GAP AT NOSE GEAR DOWNLOCK PROX SWITCH EXCESSIVE.  ADDED SHIMS AS NEEDED IAW DC-9 MM 32-60-01-2-0201.  OPS CHECKED GOOD IAW DC-9 MM 32-60-00-2-101.
